# SDR RYN2004F00011

- Difficulty date: October 19, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT (C) CHECK, FOUND CORROSION ON FLOORBOARD SUPPORT AT FRAME 34 ABOVE STRINGER 34 IN FORWARD CARGO COMPARTMENT.  REMOVED AND REPLACED FLOORBOARD SUPPORT AT FRAME 34 JUST ABOVE 34L IN FORWARD CARGO COMPARTMENT.
